MAUDE Adverse Event Report: MOBIUS MOBILITY LLC. IBOT PMD

MOBIUS MOBILITY LLC. IBOT PMD
Model Number IBOT PMD
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 11/05/2024
Type of Reportable Event Serious Injury
Event or Problem Description
User called indicating he had roll over incident.He said he was going off a curb and was distracted by a car turning the corner and may have taken the curb too quickly, without proper attention, resulting in the tip over.The tip over resulted in 7 stitches.
 
Additional Manufacturer Narrative
Mobius mobility interviewed the user and retrieved the event/alarm data and black-box data from the device.These data confirm the device entered 4-wheel mode from standard mode on (b)(6) 2024 at 10:30:38.After driving forward on rough terrain (slight oscillation of device and cluster angles) for approx.10 seconds, the device descended a step or curb.The device then pitched forward, lost wheel traction, and rolled to the side.The device recorded a seat brake slip and powerbase alert indicating a controller failure condition due to exceeding its roll limit.The device was subsequently power cycled and recovered with no other relevant information present in the data logs.There is no indication of device malfunction.The likely cause is that the user did not properly align with the curb compounded by too much speed.User manual page 94: "approach obstacles straight on at slow, steady speed.".

Brand Name
IBOT PMD
Common Device Name
IBOT
Manufacturer (Section D)
MOBIUS MOBILITY LLC.
540 north commercial st.
suite 310
manchester NH 03101
Manufacturer (Section G)
MOBIUS MOBILITY LLC.
540 n. commercial street
suite 310
manchester NH 03101
Manufacturer Contact
joseph sullivan
540 n. commercial street
suite 310
manchester, NH 03101
8333464268
MDR Report Key20780432
Report Number3014522447-2024-00002
Device Sequence Number21090585
Product Code IMK
UDI-Device Identifier00857584008010
UDI-Public00857584008010
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K210920
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberIBOT PMD
Device Catalogue NumberMMPX-10000-000
Device Lot NumberN/A
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2024
Initial Report FDA Received Date11/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/25/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient SexMale
Patient Weight82 KG
Patient EthnicityNon Hispanic
Patient RaceWhite